جلد 19، شماره 1 - ( 3-1399 )                   جلد 19 شماره 1 صفحات 39-57 | برگشت به فهرست نسخه ها


XML English Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kazempoor J, Habibirad A, Okhli K. Bounds for CDFs of Order Statistics Arising from INID Random Variables. JIRSS. 2020; 19 (1) :39-57
URL: http://jirss.irstat.ir/article-1-580-fa.html
کاظم پور جابر، حبیبی راد آرزو، اخلی خیرالله. Bounds for CDFs of Order Statistics Arising from INID Random Variables. پژوهشنامه انجمن آمار ایران. 1399; 19 (1) :39-57

URL: http://jirss.irstat.ir/article-1-580-fa.html


دانشگاه فردوسی مشهد ، ahabibi@um.ac.ir
چکیده:   (811 مشاهده)
In recent decades, studying order statistics arising from independent and not necessary identically distributed (INID) random variables has been a main concern for researchers. A cumulative distribution function (CDF) of these random variables (Fi:n) is a complex manipulating, long time consuming and a software-intensive tool that takes more and more times. Therefore, obtaining approximations and boundaries for Fi:n and other theoretical properties of these variables, such as moments, quantiles, characteristic function, and some related probabilities, has always been a main chal- lenge. Recently, Bayramoglu (2018) provided a new definition of ordering, by point to point ordering Fi’s (D-order) and showed that these new functions are CDFs and also, the corresponding random variables are independent. Thus, he suggested new CDFs (F[i]) that can be used as an alternative of Fi:n. Now with using, just F[1], and F[n], we have found the upper and lower bounds of Fi:n. Furthermore, specially a precisely approximation for F1:n and Fn:n (F1;n:n). Also in many cases approximations for other CDFs are derived. In addition, we compare approximated function with those o ered by Bayramoglu and it is shown that our results of these proposed functions are far better than D-order functions.
     
نوع مطالعه: Original Paper | موضوع مقاله: 62Gxx: Nonparametric inference
دریافت: 1398/1/6 | پذیرش: 1398/11/3 | انتشار: 1399/4/14

فهرست منابع
1. Ahsanullah, M., Nevzorov, V. B., and Shakil, M. (2013), An introduction to order statistics. [DOI:10.2991/978-94-91216-83-1]
2. Arnold, B. C. and Balakrishnan, N. (2012), Relations, bounds and approximations for order statistics, Springer Science & Business Media, volume 53.
3. Arnold, B. C., Balakrishnan, N., and Nagaraja, H. N. (1992), A first course in order statistics, volume 54, Siam.
4. Bairamov, I. and Tavangar, M. (2015), Residual lifetimes of k-out-of-n systems with exchangeable components. Journal of The Iranian Statistical Society, 14(1), 63-87.
5. Balakrishnan, N., Bendre, S., and Malik, H. (1992), General relations and identities for order statistics from non-independent non-identical variables. Annals of the Institute of Statistical Mathematics, 44(1), 177-183. [DOI:10.1007/BF00048680]
6. Balakrishnan, N. and Sultan, K. (1998), 7 recurrence relations and identities for moments of order statistics. Handbook of Statistics, 16, 149-228. [DOI:10.1016/S0169-7161(98)16009-1]
7. Bayramoglu, I. (2018), A note on the ordering of distribution functions of inid random variables. Journal of Computational and Applied Mathematics, 343, 49-54. [DOI:10.1016/j.cam.2018.03.042]
8. David, H. A. and Nagaraja, H. N. (2004), Order statistics. Encyclopedia of Statistical Sciences. [DOI:10.1002/0471667196.ess6023]
9. Reiss, R.-D. (2012), Approximate distributions of order statistics: with applications to nonparametric statistics. Springer Science & Business Media.
10. Team, R. C. (2018), R: A language and environment for statistical computing.

ارسال پیام به نویسنده مسئول


کلیه حقوق این وب سایت متعلق به پژوهشنامه انجمن آمار ایران می باشد.

طراحی و برنامه نویسی : یکتاوب افزار شرق

© 2020 All Rights Reserved | Journal of The Iranian Statistical Society

Designed & Developed by : Yektaweb